# SDR MALA010640

- Difficulty date: July 23, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N436XJ
- Make and model: Saab 340B
- Aircraft serial: 340B436
- Aircraft time: 9,112 hours, 10,166 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 7227105571
- Condition: Chafed
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 4K-CHECK IN CWA, LT I/B FWD FUSELAGE CIRCUIT 1 DUAL RUDDER CABLE CHAFED.  MAINTENANCE REMOVED AND INSTALLED LT I/B FWD FUSELAGE CIRCUIT 1 DUAL RUDDER CABLE P/N 7227105-571 IAW SAAB AMM 27-21-25-4.
